# SDR VNAA2015113000021

- Difficulty date: November 30, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 29,032 hours, 29,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PASSENGER PULLED EMERGENCY LIGHT FLOOR CONNECTOR BY LAVATORY. EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE INSPECTED, REPAIRED AND REPLACED FLOOR TRACK EMERGENCY LIGHTS CONNECTOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
